Format

Send to

Choose Destination
See comment in PubMed Commons below
Hautarzt. 1997 Apr;48(4):249-52.

[Reversible increase in photosensitivity to UV-B caused by St. John's wort extract].

[Article in German]

Author information

1
Dermatologische Klinik und Poliklinik am Biederstein, Technische Universit√§t, M√ľnchen.

Abstract

A 61-year-old woman with depression developed recurring elevated itching erythematous lesions in light-exposed areas after taking St. John's Wort-extract for three years. Routine patchtesting did not reveal any relevant reactions and photopatch testing was negative. Using a systemic oral photoprovocation test with St. John's Wort, we were able to demonstrate a decrease of the MED-UVB which was reversible after withdrawal of the medication.

PMID:
9206713
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center